# SDR 9506199937

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 20671570153
- Condition: Malfunctioned
- Location: Radar
- Part time: 33,779 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR FAILED TO PAINT, SWEEP, OR TEST EN ROUTE DTW-MSN.  FLIGHT RETURNED TO DTW DUE TO THUNDERSTORMS AHEAD.  REPLACED RADAR TRANSCEIVER.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
